# SDR DALA2025122309355

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 13,454 hours, 6,090 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MISC - DECLARED EMERGENCY DUE TO "R BLEED FAIL" AND "ALPHA LIMIT" MESSAGES WHILE IN ICING.   REPLACED THE HIGH PRESSURE SHUT OFF VALVE. (LP# 7694666)
